Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes absence of semen after taking Urimax?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I am taking Urimax d since the last one week. If I masturbate and reach climax, semen does not come out as earlier. Is it a concern and what do you suggest, doctor ?
Posted Sun, 2 Mar 2014 in Men's Health
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: No need to concerned about. Maintain Hydration. Detailed Answer: Hello, I have gone through your query and understand your concern. There are two factors which decrease your semen volume are 1. Age 2. Drugs you are taking now ( Tamsuloin and Dutosteride) 1. As the age increases, the testosterone level decrease and this lead to low semen production and thus in ejaculation 2. Drugs both Tamsuloin and Dutosteride are potential to reduce the sperm ejaculation and production. But this is nothing to worry about. It is very usual for your age and those who are taking these drugs. These symptoms does not necessarily need to withdraw the drug. Drink plenty of water and get hydrated will helps in some. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor